American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] B. Jakubczyk and M. Zhitomirskii. Distributions of corank 1 and their characteristic vector fields. Trans. Amer. Math. Soc. 355 (2003) 2857-2883. MR 1975403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel A. Grossman and Weiqing Gu. Uniqueness of volume-minimizing submanifolds calibrated by the first Pontryagin form. Trans. Amer. Math. Soc. 353 (2001) 4319-4332. MR 1851172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] María A. Cañadas-Pinedo and Ceferino Ruiz. Pfaffian systems with derived length one. The class of flag systems. Trans. Amer. Math. Soc. 353 (2001) 1755-1766. MR 1813594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. Mormul and M. Ya. Zhitomirskiĭ. The structure of the set of singular points of a codimension $1$ differential system on a $5$-manifold . Trans. Amer. Math. Soc. 342 (1994) 619-629. MR 1150017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mabel Griffin. Invariants of Pfaffian systems . Trans. Amer. Math. Soc. 35 (1933) 929-939. MR 1501725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph Miller Thomas. Pfaffian systems of species one . Trans. Amer. Math. Soc. 35 (1933) 356-371. MR 1501689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Lucien Feraud. On Birkhoff's Pfaffian systems . Trans. Amer. Math. Soc. 32 (1930) 817-831. MR 1501563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1